Nonlinear Beltrami Operators, Schauder estimates and bounds for the Jacobian

Translated title of the contribution: Nonlinear Beltrami Operators, Schauder estimates and bounds for the Jacobian

K. Astala, A. Clop, D. Faraco, J. Jääskeläinen, A. Koski

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)
Translated title of the contributionNonlinear Beltrami Operators, Schauder estimates and bounds for the Jacobian
Original languageMultiple languages
Pages (from-to)1543-1559
JournalAnnales de l'Institut Henri Poincaré - Analyse non lineaire
Volume34
Issue number6
Publication statusPublished - 1 Jan 2017

Cite this